# SDR ASOA2014070110791

- Difficulty date: June 24, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,977 hours, 20,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND A GOUGE BETWEEN STRINGERS 16 - 17L FWD OF BS 565.   REPAIRED IAW REO 670-53-31-328.  MAJOR REPAIR.
